MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS IMMUNOASSAY
Catalog Number 07251254190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tacrolimus reagent expiration date was not provided.The cobas e 801 module serial number was (b)(6) the qc was acceptable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 6 patients' samples tested with elecsys tacrolimus assay on a cobas e 801 module.Sample 1: initial result: >40 ug/l.Repeat result: 11.3 ug/l.Sample 2: initial result: >40 ug/l.Repeat result: 10.7 ug/l.Sample 3: initial result: >40 ug/l.Repeat result: 10.1 ug/l.Sample 4: initial result: >40 ug/l.Repeat result: 11.6 ug/l.Sample 5: initial result: >40 ug/l.Repeat result: 12.8 ug/l.Sample 6: initial result: >40 ug/l.Repeat result: 15.7 ug/l.The physician questioned the initial results and requested that the samples be repeated.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The measuring cell was exchanged on (b)(6) 2025.A general reagent issue can be excluded since the qc was within the ranges on the day of the event.The field service engineer performed a liquid flow cleaning.No further issues were reported after the service visit.The investigation did not identify a product problem.The cause of the event was consistent with a non-optimal customer instrument maintenance.

Brand Name
ELECSYS TACROLIMUS
Common Device Name
TACROLIMUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23850301
Report Number1823260-2025-05233
Device Sequence Number15906881
Product Code MLM
UDI-Device Identifier04015630940271
UDI-Public04015630940271
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K173857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07251254190
Device Lot Number83481400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown